I know that you do not ovulate while on the pill...but sometimes, when I should be ovulating (two weeks before my "period"/ withdrawal bleeding)I getting the same stabbing pain that I always got while ovulating.
I am on Beyaz and have been since December.
What is this? Because I better not be releasing an egg.
Posts: 5 | Registered: Jul 2011
| IP: Logged |
Honestly, the best thing to do is if you have not yet bring up this concern with your doctor. Often times even on the pill you'll notice the same feelings from time to time. Too though, if you don't chart your cycles reliable - like with the fam method - there's no way of knowing reliable when you were releasing an egg before. But either way, best thing to do is check in with your doctor and let them know what's going on.
-------------------- "Sometimes the majority only means that all the fools are on the same side" ~Anon Posts: 3365 | From: Pennsylvania | Registered: Jan 2008
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.